Chinese Science Bulletin

, Volume 42, Issue 7, pp 541–545 | Cite as

Solutions and solvabilities of general binary quadric indefinite equations



general binary quadric indefinite equation proper integer solution solvability 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Zhang Xianke, Determination of solutions and solvabilities of diaphantine equations and quadratic fields,Proceedings of the Special Program at Nankai Institute of Math.:Algebraic Geometry and Algebraic Number Theory (in Chinese), 1992, 189–199.Google Scholar
  2. 2.
    Lu Hongwen, Divisibility for class numbers of kind of real quadratic fields,Acta Math. Sin. (in Chinese), 1985, 28: 756.Google Scholar
  3. 3.
    Hua Lookeng,Introduction to Number Theory (in Chinese), Beijing: Science Press, 1979.Google Scholar
  4. 4.
    Lu Hongwen,Gauss Conjectures on the Quadratic Number Fields (in Chinese), Shanghai: Shanghai Scientific & Technical Publishers, 1994.Google Scholar

Copyright information

© Science in China Press 1997

Authors and Affiliations

  • Li Liu
    • 1
  1. 1.Anhui Traditional Chinese Medical CollegeHefeiChina

Personalised recommendations